Money demand and the term structure of interest rates: some consistent estimates
No abstract is available for this item.
|Date of creation:||1981|
|Publication status:||Published in Journal of Monetary Economics, January 1983, 11(1), pp. 129-32|
|Contact details of provider:|| Postal: P.O. Box 442, St. Louis, MO 63166|
Web page: http://www.stlouisfed.org/
More information through EDIRC
|Order Information:|| Email: |
When requesting a correction, please mention this item's handle: RePEc:fip:fedlwp:1981-005. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Anna Xiao)
If references are entirely missing, you can add them using this form.